# SDR 03FDEA01049

- Difficulty date: July 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 73,051 hours, 16,439 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON LOWERING LANDING GEAR, RECEIVED NO GREEN INDICATION ON EITHER F/O'S PANEL OR S/O PANEL.  COMPLETED GO AROUND. TESTED LIGHTS, NO TEST ON GREEN LIGHTS.   REPLACED BULBS ON F/O'S PANEL. WORKED.  FACT  05JUL03  11:30  DTW ?  FOUND BULBS BURNT OUT ON F/O'S AND S/O PANEL.   RELAMPED IAW SMP LIGHTS OPS   CHECKS GOOD.
